Hepatitis C Community
is this going to effect me working as a certified health aide which is ...
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

is this going to effect me working as a certified health aide which is a heavy job.

God bless I'm glad to hear that your undetectable. My concern is that I am a certified nurses aide n my job is heavy. The doctor says it will be tuff for  me to continue working under the treatment. I need to work so I can pay for the treatment. I don't know how much temporary disability will give some say 60 n some say 70 of my salary. I start the triple therapy in 2 weeks.
Tags: treatment
7 Comments Post a Comment
Blank
766573_tn?1365170066
Which med are you taking with your triple? Triple therapy consists of Ribavarin (taken orally), Peginterferon (injectable) and a protease inhibitor. One is called Victrelis (Boceprevir) and the other is called Incivek (Telaprevir). Which protease inhibitor will you be taken?

The protease inhibitors have different side effect profiles so be sure to post which one :)
Blank
Avatar_m_tn
There's no one here who can tell you whether you can work or not.   You need to be prepared for the worst and hope for the best.  Some people get knocked down hard by the drugs.  Personally, I did 48 weeks on PEG Riba and some other pills and never had any side effects.  It happens.  But I had friends and coworkers prepared if things didn't go that way.
Blank
Avatar_f_tn
Don't know what meds yet I'll find out Tuesday. I was asking about work cause my doctor said cause I fybromyalgia n migraines that will make my side effects tough. And I will be do my best to work all the way.
Thank you guys for responding back.
Blank
1116669_tn?1269146866
I know the kind of work you do intimately as a result of working in Health care for at least 2 decades. Much of my time in the Home Health and Hospice environments has been supervising custodial HHA's and I have worked with many in hospital settings too. As you know and did not explain in your query Aide work varies from setting to setting and patient to patient. If you have a substantial, i.e., "heavy" workload it is unlikely you will be able to get through the first portion (the all important protease inhibitor phase) without taking some time off or perhaps switching to part-time. When you transition to the Interferon-Ribovarin you may not feel energized but you will be able to get by...So take responsibility by using your computer and doing research, identify anyone that can help you in your circle of employment (someone you trust) and have frequent blood tests (every 2 weeks) to discern any growing anemia as anemia will be the largest concern of yours relative to your ability to work.....p.s. I worked a research position throughout my successful 48 weeks (I'm cirrhotic and now undetectable) but it was not as physical demanding as a HHA position. My best. d
Blank
1116669_tn?1269146866
Sorry as you indeed explained (I reread your post) you have a "heavy" workload.
Blank
Avatar_f_tn
Thank you for getting back to me. My job has a family medical leave with no pay. And I need the money to help my husband pay for the medicine. He has great insurance so I'm hoping out won't cost so much.  I have read on  blogs about people saying sometimes when you call the company that makes the medications they sometimes get it for free or even half off. Don't know if t :) says true I have number  somewhere I'm going to have a nurse from work call to see if it's true cause I'm not good on the phone.  People from work say that I should put in for temporary disability so at least get money to help pay for the medication cause my job is heavy. I wish they would put me on light duty but they won't unless I was hurt there. They won't put me on part-time. It's a tuff decision. The first treatment I did 10 yrs ago was tuff for me n I had to quit I had to drive over an hour for the doctor cause they didn't take my insurance out here n my kids were little n I had no energy to drive. So I quit in before my 20 week s so that s messed it up. Now I go to ny for the liver specialist but I have a doctor out here who can do the blood work n monitor me. I was so sick on the first treatment. I'm scared of the side effects but I'm a fighter n I don't want to quit. I'm more worried about not making enough money due to me missing work. My husband said not to worry but it's hard not too that s a lot money he has to put out he pays most of the bills but I love helping him with the little I get  to pay for my medications. I just have to keep telling myself that I have let go n let God. He's the only one who can get me through this. Thank you for taking time out to read my postings God bless you and your family.
Blank
Avatar_f_tn
Also my boss is concern that immune system will be weak n I can sick a lot due  to patients get sick a lot.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Hepatitis Answerers
Avatar_m_tn
Blank
copyman
Avatar_m_tn
Blank
willbb
317787_tn?1373214989
Blank
Dee1956
DC
Avatar_m_tn
Blank
can-do-man
IN
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
1815939_tn?1377995399
Blank
pooh55811